English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/133270
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

A Variant of Higher-Order Anti-Unification

AuthorsBaumgartner, Alexander; Kutsia, Temur; Levy, Jordi ; Villaret, Mateu
KeywordsHigher-order anti-unification
Higher-order patterns
Issue Date24-Jun-2013
Citation24th International Conference on Rewriting Techniques and Applications, RTA 2013; Eindhoven; Netherlands; 24 June 2013 through 26 June 2013. Leibniz International Proceedings in Informatics, LIPIcs, vol. 21, 2013, pp. 113-127
AbstractWe present a rule-based Huet's style anti-unification algorithm for simply-typed lambda-terms in η-long -normal form, which computes a least general higher-order pattern generalization. For a pair of arbitrary terms of the same type, such a generalization always exists and is unique modulo α-equivalence and variable renaming. The algorithm computes it in cubic time within linear space. It has been implemented and the code is freely available. © Alexander Baumgartner, Temur Kutsia, Jordi Levy, and Mateu Villaret; licensed under Creative Commons License CC-BY 24th International Conference on Rewriting Techniques and Applications (RTA'13).
URIhttp://hdl.handle.net/10261/133270
DOI10.4230/LIPIcs.RTA.2013.113
Identifiersdoi: 10.4230/LIPIcs.RTA.2013.113
issn: 18688969
isbn: 978-393989753-8
Appears in Collections:(IIIA) Comunicaciones congresos
Files in This Item:
File Description SizeFormat 
LIPIcs.v21.2013.113-27.pdf489,1 kBUnknownView/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.